| Model Number |
Coronavirus |
| Medical Device Problem Codes |
False Negative Result (1225); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reporting false negative sars result.Customer communicated the observed low positive specimen was confirmed positive by cdc method.It is noted the customer is using an off-label, self-validated method for testing single sample collections.
Additional Manufacturer Narrative
Investigation summary: customer is using an off-label, self-validated method for testing single sample collections.Root cause: unable to fully determine due to method difference from product insert source: email.